# SDR A6WA2018071345929

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 31,445 hours, 30,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS 2 AND 4 IN CEILING NOT LIGHTING. REPLACED NR 4 EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-04, OPS CHECK OKAY.
